Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 21(2); May 2014
1.
X-LIFTING MODULES OVER RIGHT PERFECT RINGS

Jong Moon Shin;Chae-hoon Chang;
The Pure and Applied Mathematics, vol. 21, iss. 2, 2014, pp. 95-140
2.
INTERSECTION-SOFT IDEALS IN CI-ALGEBRAS

Ko, Jung Mi;Kim, Yong Chan;Song, Seok Zun;
The Pure and Applied Mathematics, vol. 21, iss. 2, 2014, pp. 105-112
3.
FILTER SPACES AND BASICALLY DISCONNECTED COVERS

Jeon, Young Ju;Kim, ChangIl;
The Pure and Applied Mathematics, vol. 21, iss. 2, 2014, pp. 113-120
4.
CHARACTERIZATIONS OF BOOLEAN RANK PRESERVERS OVER BOOLEAN MATRICES

Beasley, Leroy B.;Kang, Kyung-Tae;Song, Seok-Zun;
The Pure and Applied Mathematics, vol. 21, iss. 2, 2014, pp. 121-128
5.
COMPARISON OF NUMERICAL METHODS (BI-CGSTAB, OS, MG) FOR THE 2D BLACK-SCHOLES EQUATION

Jeong, Darae;Kim, Sungki;Choi, Yongho;Hwang, Hyeongseok;Kim, Junseok;
The Pure and Applied Mathematics, vol. 21, iss. 2, 2014, pp. 129-139
6.
COMPLETE MONOTONICITY OF A DIFFERENCE BETWEEN THE EXPONENTIAL AND TRIGAMMA FUNCTIONS

Qi, Feng;Zhang, Xiao-Jing;
The Pure and Applied Mathematics, vol. 21, iss. 2, 2014, pp. 141-145